Medical Questions > Womens Health > Birth Control Forum

Yeast Infection While On Nuvaring...

Must Read
Yeast infection and candida albicans basics - we review causes and risk factors. Start learning how to fight yeast infections by clicking here....
Yeast infections affect warm, moist parts of the body. Learn the signs and symptoms of yeast infections as they appear on the skin, oral and genital areas....
Hello everyone,
I started my last period on the 6th of december, and I put my new nuvaring in on the 11th (it says to put it in within 5 days of starting your period, and I was late by 1 day). So, a few days after I put the nuvaring in, I got a yeast infection- which I treated with monistat cream. I know antibiotics can affect birth control, but can monistat?
Did you find this post helpful?
|

User Profile
replied February 25th, 2007
Advanced Support Team
I had the same issue once while on the nuvaring and I was afraid the monistat would affect the ring in many ways and it dosen't at all. They should put that info on the nuvaring info brochure, but they dont! I had to call a doc and pharmasist to find that out.
|
Did you find this post helpful?

replied February 26th, 2007
Especially eHealthy
Jaydensmommy wrote:
I had the same issue once while on the nuvaring and I was afraid the monistat would affect the ring in many ways and it dosen't at all. They should put that info on the nuvaring info brochure, but they dont! I had to call a doc and pharmasist to find that out.


So, what did the doc and pharmacist say?
|
Did you find this post helpful?

User Profile
replied February 26th, 2007
Advanced Support Team
That you can use a monistat or other anti fungal cream for a yeast infectoin while the nuvaring is inserted and dosen't affect it or its effectiveness at all.
|
Did you find this post helpful?

replied February 26th, 2007
Especially eHealthy
Jaydensmommy wrote:
That you can use a monistat or other anti fungal cream for a yeast infectoin while the nuvaring is inserted and dosen't affect it or its effectiveness at all.


Well, then an answer for this poster is that she doesn't have to worry about the fact that she used monistat for her yeast infection! Smile
|
Did you find this post helpful?

replied October 30th, 2009
Duh
Why did you need to repeat her answer? it was obvious the first time she said it.
|
Did you find this post helpful?